# SDR REXA97028

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111PX
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 2613 · Overheat Detection
- Part: Connectors
- Condition: Dirty
- Location: Rt Tail Pipe
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT TAIL PIPE HOT LIGHT IS ACTIVATED.  CLEANED ALL CONNECTORS AND CANNON PLUGS.  GROUND RUNS OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.  OK FOR SERVICE.  (M)
